# SDR REXA2018061500562

- Difficulty date: June 15, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 23,043 hours, 15,440 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH67031356
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 333 HAS CORROSION ON THE FWD AND AFT SIDE BETWEEN STR 26L AND 25R, IN THE FWD E&E BAY. REPAIRED FRAME 333 IAW EA CRJ953-07138 REV 1R.
